# SDR ASAA2018012023218

- Difficulty date: January 20, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 39,191 hours, 11,415 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LITE ILLUMINATES ON RECALL. LITE EXTINGUISHES WHEN MASTER CAUTION RESET PUSHED. GROUNDED - YES. ACCOMPLISHED FIM 21-53 TASK 807 AND PACK CONTROLLER BITE REF AMM 21-61-00. NO FAULTS. LEFT PACK OPS CK NRML REF AMM 21-00-00.
